# SDR 97ZZZX4058

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Beech 1900D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: 57C0792
- Condition: Cracked
- Location: Nr 4 Blade
- Part time: 8,056 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 4 BLADE BEARING CRACKED INTO SEVERAL PIECES BOTH INNER AND OUTER HALVES.
